MathSciNet Relay Station
MathSciNet bibliographic data
MR2033124 65J10 (65N30)
Domínguez, Víctor; Sayas, Francisco-Javier Stability of discrete liftings. C. R. Math. Acad. Sci. Paris 337 (2003), no. 12, 805–808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement